MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-FYB MONOCLONAL; REAGENT RED BLOOD CELLS

IMMUCOR, INC. ANTI-FYB MONOCLONAL; REAGENT RED BLOOD CELLS
Catalog Number 0004818
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction events.A review of an event indicated that during a reagent validation test using anti-fyb gamma-clone (monoclonal) reagent produced a negative result for the anti-fyb antibody versus a positive result for anti-fyb polyclonal.Subsequent testing of the reagent retention lot and an antigen validation test of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes was determined for the malfunction.

Brand Name
ANTI-FYB MONOCLONAL
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10016372
Report Number1034569-2020-00031
Device Sequence Number2462176
Product Code QHT
UDI-Device Identifier10888234002383
UDI-Public10888234002383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
102116/0.0
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0004818
Device Lot Number619040
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1